Women's Health Community
Can't urinate properly, pain in lower stomach.
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can't urinate properly, pain in lower stomach.

I am 18 years old, live in Indiana. This started about two days ago, after I got into a fight withmy girlfriend's brother. HE pushed me over, and ever since my back's been hurting like crazy. It's died down some. Now I can barely urinate, it come out in small spurts. I went to the hospital last night and they drained a little bit of fluid from me, but it was fine and there were no infections in the sample (no bladder infections) they took a blood test, and the same thing occured. So, they made me drain some more, told me I wasn't retaining much, and said that I was having BLADDER SPASMS.  They gave me some medicine that he said would help, and since they drained I've only been going a little better. I urinate better when I'm leaning over. So, I got worried because my cousin raped me when I was 10, and lately I've been having this thick, clear (sometime yellow) leakage. I need some help here. What should I do??
My back hurts more at night and I've had some diahrea.

Thanks, with love

Jessica
Related Discussions
2 Comments Post a Comment
Blank
108334_tn?1253647995
Did you tell the ER dr about the back pain, did they take x-rays or anything>
Blank
Avatar_n_tn
I'm sorry you're having these troubles, but your username cracked me up.  :-)

Okay, down to business.  Thick clear discharge is completely normal.  This is your most fertile mucus and you get it around the time you ovulate.  Yellow discharge is not normal and is usually a sign of infection.  That is an issue that should be addressed by a gynecologist.

As for the urination problem - if you have not finished taking the medication that was prescribed to you then keep taking it and wait for things to improve.  If you have completely finished your entire prescription then you should go back into the doctor.  Trouble with urination is not good and should never be dismissed.  You may have bruised your kidneys or something of that nature or maybe acutally hurt your spine.  It sounds like an x-ray might be the next step.  

Don't put this off and don't feel bad about having to keep on the doctors.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
arlandonbloom
CO
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
LaChaparrita89